MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC ENDOSKELETON TAS INTERBODY SYSTEM; AWL

TITAN SPINE, A DIVISION OF MEDTRONIC ENDOSKELETON TAS INTERBODY SYSTEM; AWL
Model Number 2300-1110
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility) regarding a product used for spinal ther apy.It was reported that the awl handle was broken and the driver was stripped.There was no patient involvement and no further complications reported regarding the event.Additional information was received via manufacturer representative that the reported product was already used before many times.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis of part# 2300-1110, lot# y160211 visual and optical inspection confirmed the tip of the awl is bent due to overload and the threads of the handle have been stripped due to misalignment.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDOSKELETON TAS INTERBODY SYSTEM
Common Device Name
AWL
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee,wi TN 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee,wi TN 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24619679
Report Number3003120897-2026-00540
Device Sequence Number18676360
Product Code HWJ
UDI-Device Identifier00191375001942
UDI-Public(01)00191375001942(11)160201(10)Y160211
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2300-1110
Device Catalogue Number2300-1110
Device Lot NumberY160211
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown